Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Ordinary $RO\left( G \right)$-graded cohomology


Authors: G. Lewis, J. P. May and J. McClure
Journal: Bull. Amer. Math. Soc. 4 (1981), 208-212
MSC (1980): Primary 55N25, 55P42, 57T15
MathSciNet review: 598689
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 55N25, 55P42, 57T15

Retrieve articles in all journals with MSC (1980): 55N25, 55P42, 57T15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14886-2
PII: S 0273-0979(1981)14886-2